Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 55, Number 191
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Parallel multilevel preconditioners
James H. Bramble, Joseph E. Pasciak and Jinchao Xu PDF
Math. Comp. 55 (1990), 1-22
Optimal-order nonnested multigrid methods for solving finite element equations. I. On quasi-uniform meshes
Shangyou Zhang PDF
Math. Comp. 55 (1990), 23-36
Linear elliptic difference inequalities with random coefficients
Hung Ju Kuo and Neil S. Trudinger PDF
Math. Comp. 55 (1990), 37-53
Boundedness of dispersive difference schemes
Donald Estep, Michael Loss and Jeffrey Rauch PDF
Math. Comp. 55 (1990), 55-87
Viscous splitting for the unbounded problem of the Navier-Stokes equations
Lung-An Ying PDF
Math. Comp. 55 (1990), 89-113
A direct boundary element method for Signorini problems
Hou De Han PDF
Math. Comp. 55 (1990), 115-128
A differential delay equation arising from the sieve of Eratosthenes
A. Y. Cheer and D. A. Goldston PDF
Math. Comp. 55 (1990), 129-141
Local convergence theory of inexact Newton methods based on structured least change updates
José Mario Martínez PDF
Math. Comp. 55 (1990), 143-167
Rayleigh quotient iteration for nonsymmetric matrices
Steve Batterson and John Smillie PDF
Math. Comp. 55 (1990), 169-178
On computations with dense structured matrices
Victor Pan PDF
Math. Comp. 55 (1990), 179-190
A characterization theorem for the discrete best monotonic approximation problem
I. C. Demetriou PDF
Math. Comp. 55 (1990), 191-195
Convergence of extended Lagrange interpolation
Giuliana Criscuolo, Giuseppe Mastroianni and Donatella Occorsio PDF
Math. Comp. 55 (1990), 197-212
Convergence properties of a class of product formulas for weakly singular integral equations
Giuliana Criscuolo, Giuseppe Mastroianni and Giovanni Monegato PDF
Math. Comp. 55 (1990), 213-230
Linear combinations of orthogonal polynomials generating positive quadrature formulas
Franz Peherstorfer PDF
Math. Comp. 55 (1990), 231-241
On estimates for the weights in Gaussian quadrature in the ultraspherical case
Klaus-Jürgen Förster and Knut Petras PDF
Math. Comp. 55 (1990), 243-264
Numerical evaluation of Cauchy principal value integrals with singular integrands
Philip Rabinowitz PDF
Math. Comp. 55 (1990), 265-275
Lower bounds for the discrepancy of inversive congruential pseudorandom numbers
Harald Niederreiter PDF
Math. Comp. 55 (1990), 277-287
Error estimates arising from certain pseudorandom sequences in a quasirandom search method
Ricardo A. Mitchell PDF
Math. Comp. 55 (1990), 289-297
Sieved partition functions and $q$-binomial coefficients
Frank Garvan and Dennis Stanton PDF
Math. Comp. 55 (1990), 299-311
On the computation of a table of complex cubic fields with discriminant $D>-10^ 6$
Gilbert W. Fung and H. C. Williams PDF
Math. Comp. 55 (1990), 313-325
A deterministic algorithm for solving $n=fu^ 2+gv^ 2$ in coprime integers $u$ and $v$
Kenneth Hardy, Joseph B. Muskat and Kenneth S. Williams PDF
Math. Comp. 55 (1990), 327-343
Quadratic polynomials which have a high density of prime values
G. W. Fung and H. C. Williams PDF
Math. Comp. 55 (1990), 345-353
Explicit bounds for primality testing and related problems
Eric Bach PDF
Math. Comp. 55 (1990), 355-380
Largest known twin primes
B. K. Parady, Joel F. Smith and Sergio E. Zarantonello PDF
Math. Comp. 55 (1990), 381-382
The Carmichael numbers to $10^ {12}$
Gerhard Jaeschke PDF
Math. Comp. 55 (1990), 383-389
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 55 (1990), 391-405
Corrigenda
PDF
Math. Comp. 55 (1990), 407-409
Corrigenda: “On the dimension of bivariate superspline spaces” [Math. Comp. 53 (1989), no. 187, 219–234; MR0969483 (90c:41014)]
Charles Chui and Tian Xiao He PDF
Math. Comp. 55 (1990), 407-409